Published by Duke University Press since its inception in 1935, the Duke Mathematical Journal is one of the world's leading mathematical journals. Without specializing in a small number of subject areas, it emphasizes the most active and influential areas of current mathematics.
Volume 114, Number 3
Publication Date: 15 September 2002
Riemannian manifolds with maximal eigenfunction growth
Christopher D. Sogge and Steve Zelditch; 387-437
Sharp inequalities for functional integrals and traces of conformally invariant operators
Carlo Morpurgo; 477-553